# SDR SWAA2025051956289

- Difficulty date: April 11, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON TRAILING EDGE ORSS 271 RT WING 2025-242547<[01] REMOVED AND PERFORMED GVI; NO FOUND ADDITIONAL DAMAGES AND INSTALLED NEW SUPPORT ANGLE (WEB ASSY) LOCATED ON TRAILING EDGE ORSS 271 RT WING IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G ITEM 9 AND DWG: 115A2930 SHEET: 6 REV - MEASURES OF CRACK L: 0.6470' TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23378547 DUE DATE: 16-SEP-2025;[02] COMPLETED JOB
